# SDR A6WA202110227926

- Difficulty date: September 30, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Part serial: NSN
- Condition: Corroded
- Location: Fs450 To Fs559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16 AREAS ON THE L/H FLOOR SILL AND FLOOR ANGLE FROM FS450 TO FS559 FOUND TO HAVE  CORROSION.   ALL 16 AREAS WERE BLENDED IAW REO# 601R-53-41-666 AND THE  MEASUREMENT ARE LISTED BELOW.   1. FS 424 + 3Ï¿½ L= 1.3Ï¿½ X W= 1Ï¿½ X D= .005Ï¿½ FLOOR SILL 2. FS 424 + 9Ï¿½ L= 1.3Ï¿½ X W= 1Ï¿½ X D= .004Ï¿½ FLOOR SILL 3. FS 439 + 8Ï¿½ L= 1.4Ï¿½ X W= 1Ï¿½ X D= .005Ï¿½ FLOOR SILL  4. FS 449 L= 3.8Ï¿½ X W= 2Ï¿½X D= .005Ï¿½ FLOOR ANGLE  5. FS 449 + 10Ï¿½ L= 1.8Ï¿½ X W= .9Ï¿½ X D = .001Ï¿½ FLOOR ANGLE  6. FS 473.15Ï¿½ L= 1Ï¿½ X W= .8Ï¿½ X D= .004Ï¿½ FLOOR ANGLE 7. FS 473.15Ï¿½ L= 2.2Ï¿½ X W= 1.3Ï¿½ X D= .002Ï¿½ FLOOR ANGLE  8. FS 473.15 + 9Ï¿½ L= 1.5Ï¿½ X W= 1.1Ï¿½ X D= .003Ï¿½ FLOOR SILL  9. FS 499 L= 9.3 X W= 1.2Ï¿½ X D= .009Ï¿½ FLOOR ANGLE 10. FS 513 L= 2.1 X W= 1Ï¿½ X D= .009Ï¿½ FLOOR ANGLE  11. FS 513 + 2Ï¿½ L= 1.9Ï¿½ X W= .7Ï¿½ X D= .005Ï¿½ FLOOR ANGLE  12. FS 513 + 3Ï¿½ L= 1.6 X W = .9Ï¿½ X D= .004Ï¿½ FLOOR SILL  13. FS 513+6Ï¿½ L= 1.3Ï¿½ X W= .8Ï¿½ X D= .003Ï¿½ FLOOR SILL  14. FS 529+6Ï¿½ L= 1.3Ï¿½ X W= 1Ï¿½ .004Ï¿½ FLOOR SILL  15. FS 529+12Ï¿½ L= 1.4Ï¿½ X W= 1.2Ï¿½ X D= .002Ï¿½ FLOOR SILL  16. FS 544+4Ï¿½ L= 1.1Ï¿½ W= 1Ï¿½ X D= .002Ï¿½ FLOOR SILL BLEND 12 AND 13 WERE FOUND TO BE OUT OF LIMITS, RE-EVALUATED AND FOUND 12  AND 13 TO BE WITHIN LIMITS IAW EA #: AWAC-CRJ253-01689, REV C AND  ACCOMPLISHED HFEQ INSPECTION IAW NDTM PART 1 51-20-06.  ACCOMPLISHED  REPLACEMENT OF THE PROTECTIVE COAT ON ALL 16 AREAS IAW REO 601R-53-41-666  REV C DATE 2012-11-06. ALL WORK PERFORMED AT AERSALE CRS 4AER685B UNDER  WORK ORDER #:003442
